IEEE - Institute of Electrical and Electronics Engineers, Inc. - Switching Stochastic Nonlinear Systems With Application to an Automotive Throttle

Author(s): Alessandro N. Vargas ; Eduardo F. Costa ; Leonardo Acho ; Joao B. R. do Val
Sponsor(s): IEEE Control Systems Society
Publisher: IEEE - Institute of Electrical and Electronics Engineers, Inc.
Publication Date: 1 September 2018
Volume: 63
Page(s): 3,098 - 3,104
ISSN (CD): 2334-3303
ISSN (Electronic): 1558-2523
ISSN (Paper): 0018-9286
DOI: 10.1109/TAC.2017.2782081
Regular:

This paper presents results to assure the almost sure stability of switching stochastic nonlinear systems. The switching rule governing the parameters of the system is driven by independent and... View More

Advertisement